Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Foul smell from vagina, discharge. Taken antibiotics. What else can I try?

Hello! I have been getting this fouls smell from my vagina like I have farted! It s horrible and embarrassing... This has been going on for years and I can t seem to stop it! I have tried the doctors office many times and they give me antibiotics ... It s works for a little while then comes back... I don t have any itchiness... Bumps or burning... Just the smell and some discharge ... Some discharge is normal I was told... What else can I try
Asked On : Sun, 24 Feb 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
OBGYN 's  Response
Mar 2016

Foul smelling vaginal discharge is mostly suggestive of trichomoniasis infection. For confirmation, one vaginal swab test is required in this context.

Maintain genital hygiene properly, take oral metronidazole tablet with vaginal suppository for complete cure and use condom if you are sexually active. In such cases, your partner should be treated to avoid reinfection.

Be well.
Answered: Mon, 25 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor